# SDR AALA202107260994

- Difficulty date: July 17, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 859 hours, 386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 30C ESCAPE PATH LIGHT COVER DAMAGED/LOOSE. **SUPPLEMENTAL REPORT FOR AALA202107210994: ADJUSTED ESCAPE PATH LIGHT COVER AS PER ESO 61106.** (CLOSED)
